Academic Journals Database
Disseminating quality controlled scientific knowledge

Contributions to Discrete Mathematics

ISSN: 1715--0868
Publisher: Faculty of Science, University of Calgary


ADD TO MY LIST
 
A graph theoretic proof of the complexity of colouring by a local tournament with at least two directed cycles

Author(s): Gary MacGillivray | Jacobus Swarts | Jørgen Bang-Jensen
Volume: 6
Issue: 2
Year: 2011
A variant of the bipartite relation theorem and its application to clique graphs

Author(s): Kazuhiro Kawamura
Volume: 6
Issue: 2
Year: 2011
Computation of atomic fibers of Z-linear maps

Author(s): Elke Eisenschmidt | Raymond Hemmecke | Matthias Köppe
Volume: 6
Issue: 2
Year: 2011
Cards, permutations, and sums

Author(s): Bill Sands
Volume: 6
Issue: 2
Year: 2011
Strong d-collapsibility

Author(s): Martin Tancer
Volume: 6
Issue: 2
Year: 2011
Signed star k-domatic number of a graph

Author(s): Seyed Mahmoud Sheikholeslami | Lutz Volkmann
Volume: 6
Issue: 2
Year: 2011
A bijection between noncrossing and nonnesting partitions of types A, B and C

Author(s): Ricardo Mamede
Volume: 6
Issue: 2
Year: 2011
2L-convex polyominoes: Geometrical aspects

Author(s): Khalil Tawbe | Laurent Vuillon
Volume: 6
Issue: 1
Year: 2011
Claw-freeness, 3-homogeneous subsets of a graph and a reconstruction problem

Author(s): Maurice Pouzet | Hamza Si Kaddour | Nicolas Trotignon
Volume: 6
Issue: 1
Year: 2011
Option-closed games

Author(s): Richard J. Nowakowski | Paul Ottaway
Volume: 6
Issue: 1
Year: 2011
Dual linear spaces generated by a non-Desarguesian configuration

Author(s): James B. Nation | Jiajia Y. G. Seffrood
Volume: 6
Issue: 1
Year: 2011
On a generalization of the Blaschke-Lebesgue theorem for disk-polygons

Author(s): Máté Bezdek
Volume: 6
Issue: 1
Year: 2011
Partially critical tournaments and partially critical supports

Author(s): Mohamed Y. Sayar
Volume: 6
Issue: 1
Year: 2011
Coefficients of chromatic polynomials and tension polynomials

Author(s): Martin Kochol | Nad'a Krivoňáková
Volume: 6
Issue: 1
Year: 2011
Cones of partial metrics

Author(s): Michel Deza | Elena Deza
Volume: 6
Issue: 1
Year: 2011
Adjusting a conjecture of Erdős

Author(s): Walter Carnielli | Pietro K. Carolino
Volume: 6
Issue: 1
Year: 2011
Some Ramsey theorems for finite n-colorable and n-chromatic graphs

Author(s): Lionel Nguyen Van Thé
Volume: 5
Issue: 2
Year: 2010
Generalized CPR-graphs and applications

Author(s): Daniel Pellicer | Asia Ivić Weiss
Volume: 5
Issue: 2
Year: 2010
On the Parity of p(n,3) and p_Ψ(n,3)

Author(s): Mohamed El Bachraoui
Volume: 5
Issue: 2
Year: 2010
Signed b-matchings and b-edge covers of strong product graphs

Author(s): Changping Wang
Volume: 5
Issue: 2
Year: 2010
Homotopy types of independence complexes of forests

Author(s): Kazuhiro Kawamura
Volume: 5
Issue: 2
Year: 2010
Polytopes derived from sporadic simple groups

Author(s): Michael Ian Hartley | Alexander Hulpke
Volume: 5
Issue: 2
Year: 2010
Connected domination dot-critical graphs

Author(s): Mustapha Chellali | Frédéric Maffray | Kamel Tablennehas
Volume: 5
Issue: 2
Year: 2010
Bounds and constructions for n-e.c. tournaments

Author(s): Anthony Bonato | Przemysław Gordinowicz | Paweł Prałat
Volume: 5
Issue: 2
Year: 2010
Freiman's theorem for solvable groups

Author(s): Terence Tao
Volume: 5
Issue: 2
Year: 2010
Least-squares approximation by a tree distance

Author(s): Ravindra B. Bapat
Volume: 5
Issue: 2
Year: 2010
The Cops and Robber game on graphs with forbidden (induced) subgraphs

Author(s): Gwenaël Joret | Marcin Kamiński | Dirk Oliver Theis
Volume: 5
Issue: 2
Year: 2010
Strictly chained (p,q)-ary partitions

Author(s): Laurent Imbert | Fabrice Philippe
Volume: 5
Issue: 2
Year: 2010
On a theorem of G. D. Chakerian

Author(s): Margarita Spirova
Volume: 5
Issue: 1
Year: 2010
Deletion constructions of symmetric 4-configurations. Part I.

Author(s): Leah Wrenn Berman | Branko Grünbaum
Volume: 5
Issue: 1
Year: 2010
Unavoidable arrays

Author(s): Klas Markström | Lars-Daniel Öhman
Volume: 5
Issue: 1
Year: 2010
A characterization of the base-matroids of a graphic matroid

Author(s): Francesco Maffioli | Norma Zagaglia Salvi
Volume: 5
Issue: 1
Year: 2010
On the universal rigidity of generic bar frameworks

Author(s): Abdo Y. Alfakih
Volume: 5
Issue: 1
Year: 2010
Injective and non-injective realizations with symmetry

Author(s): Bernd Schulze
Volume: 5
Issue: 1
Year: 2010
On the number of components of a graph

Author(s): Hamza Si Kaddour | Elias Tahhan Bittar
Volume: 5
Issue: 1
Year: 2010
The sum-product phenomenon in arbitrary rings

Author(s): Terence Tao
Volume: 4
Issue: 2
Year: 2009
Another short proof of the Joni-Rota-Godsil integral formula for counting bipartite matchings

Author(s): Erin E. Emerson | Peter Mark Kayll
Volume: 4
Issue: 2
Year: 2009
On the Hall-Janko graph with 100 vertices and the near-octagon of order (2,4)

Author(s): An De Wispelaere | Hendrik Van Maldeghem
Volume: 4
Issue: 2
Year: 2009
Fractional illumination of convex bodies

Author(s): Márton Naszódi
Volume: 4
Issue: 2
Year: 2009
The distribution of polynomials over finite fields, with applications to the Gowers norms

Author(s): Ben Green | Terence Tao
Volume: 4
Issue: 2
Year: 2009
A local characterization of combinatorial multihedrality in tilings

Author(s): Nikolai Dolbilin | Egon Schulte
Volume: 4
Issue: 1
Year: 2009
Classifying real Lehmer triples: a revived computation

Author(s): Robert Juricevic
Volume: 4
Issue: 1
Year: 2009
{-1,2}-hypomorphy and hereditary hypomorphy coincide for posets

Author(s): Youssef Boudabbous | Hamza Si Kaddour
Volume: 4
Issue: 1
Year: 2009
Results on permutations with distinct difference property

Author(s): Jordan Bell | Qiang Wang
Volume: 4
Issue: 1
Year: 2009
Weakly partitive families on infinite sets

Author(s): Pierre Ille | Robert Woodrow
Volume: 4
Issue: 1
Year: 2009
The search for N-e.c. graphs

Author(s): Anthony Bonato
Volume: 4
Issue: 1
Year: 2009
Computing holes in semi-groups and its applications to transportation problems

Author(s): Raymond Hemmecke | Akimichi Takemura | Ruriko Yoshida
Volume: 4
Issue: 1
Year: 2009
Geometric realizations of special toroidal complexes

Author(s): Branko Grünbaum | Lajos Szilassi
Volume: 4
Issue: 1
Year: 2009
Astral (n_4) configurations of pseudolines

Author(s): Leah Wrenn Berman
Volume: 3
Issue: 2
Year: 2008
A generalization of the q-Pfaff-Saalschütz formula

Author(s): Mingjin Wang
Volume: 3
Issue: 2
Year: 2008
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona